Spravato and dizziness : Hi. I just... - Anxiety and Depre...

Anxiety and Depression Support

75,392 members73,297 posts

Spravato and dizziness

Joshgw profile image
8 Replies

Hi. I just started spravato and I'm still dizzy 3 days after my first dose. Has anyone else experienced this. I'm also on klonopin which might have something to do with it. I also have a history of vertigo, but I haven't had any episodes or dizziness from it in at least 5 years, and I work on the 40th floor of an office building. I do have a long history of suicidal ideation and so far this is the only thing that helps so I don't want to stop taking it!! Please help...

8 Replies
Hcleve88 profile image
Hcleve88

Hey Joshgw, I have never been on Spravato, but it says online that dizziness is a common side effect, and to contact your doctor if you are experiencing it. Being dizzy sucks and is so distracting, so I hope you can find some relief soon.

Joshgw profile image
Joshgw in reply to Hcleve88

Thanks. My doctor already knows and I'm seeing him today too. The dizziness is usually supposed to be right after the session is over (it takes 2 hours) but 3 days is ridiculous. Just asking if other people out there have had similar experiences. Thanks again fir looking

CandiceRW profile image
CandiceRW

Hi Josh,I'm so glad you're trying this.

I hope the dizziness goes away so you can continue this therapy. I know the dizziness isn't supposed to last that long, that sucks.

Hopefully the doctor will have some kind of recommendation for you today.

Things have been crazy here with Jake. Sorry I haven't gotten back to you. Reality finally all hit me at once and the last few days have been pretty bad for me.

But yesterday he walked!!!!! He can walk as much as he wants with a walker now, so that is huge. He still doesn't have any control over his bowels or bladder and that's fucking with his head pretty bad. But they keep saying it's only a matter of time, so we're trying to keep him focused on that. It will happen. (Hopefully)

I think about you all the time and am hoping with everything I have you will pull through this!

Good luck and take care.

Candice

Joshgw profile image
Joshgw in reply to CandiceRW

I'll PM you..

Breatheart profile image
Breatheart

Hi Joshgw. Dizziness certainly sucks. Talk to ur dr. Let us know what he says. Are there any other side effects? I’m desperate to find something that will help me also. Ihave been trapped in severe depression for over a year now. I’m adding lithium orotate to my other meds. I don’t feel hopeful. So I’m interested to hear how it’s going…besides dizziness with spravato 💖

Joshgw profile image
Joshgw in reply to Breatheart

The dizziness with spravato isn't supposed last more than a few hours. My dizziness that lasted a few days is probably not connected. I've had suicidal ideation for a long time and this has gave me some relief by the time I went to bed the first time I took it. I definitely would try it

Breatheart profile image
Breatheart

How often are you supposed to get Spravato?

Joshgw profile image
Joshgw

Twice a week for the first month then that taper down to one a week, don't remember for how long and how long the rest of the taper goes

You may also like...